# SDR AWXA0001810

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-231
- Aircraft serial: 584
- Aircraft time: 20,992 hours, 8,382 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON TOP OF FLOOR TRACK AT FR 20 BL -Y1292.  CORROSION CLEANED UP, MAT LOSS BEYOND LIMITS.  TRACK FABBED IAW DWG D53112782200; INSTALLED IAW SRM 51-42-11 PG 1.
